Items where Subject is "Mathematical Science"

Group by: Creators | Item Type
Jump to: . | A | B | F | J | K | L | M | O | P | R | V
Number of items at this level: 16.

.

., Enagbonma.O and ., Odidi.B.E (2025) A Mathematical Model for Deciding Optimal Ordering Policy for Fixed Lifetime Inventories with Expected Insurance Costs. Asian Research Journal of Mathematics, 21 (2). pp. 89-104. ISSN 2456-477X

A

Abuba, Nelson Seidu and Baagyere, Edward Yellakuor and Nakpih, Callistus Ireneous and Wiredu, Japheth Kodua (2025) OptiFlexSort: A Hybrid Sorting Algorithm for Efficient Large-Scale Data Processing. Journal of Advances in Mathematics and Computer Science, 40 (2). pp. 67-81. ISSN 2456-9968

B

Bello, Attahiru Aminu and Audu, Ahmed and Zoromawa, A.B and Hamza, M. M (2024) Imputation Methods for Missing Values in Estimation of Population Mean under Diagonal Systematic Sampling Scheme. Asian Journal of Probability and Statistics, 26 (11). pp. 110-123. ISSN 2582-0230

F

Fernand, MAMANYA TAPASA and Camile, LIKOTELO BINENE and MODJOU, MATONDO and LONDJIRINGA, Emilien LORANU and Guylit, Kiala Lutumba and Grace, PEMBELE NTUMBA and Valery, LUKEKA BYEMBA and Arnold, KIALA WA KIALA (2025) Statistical Analysis of Factors Associated with Non-Compliance with Epidemiological Standards in the Bokoro Health Zone (2021 To 2023). Asian Journal of Probability and Statistics, 27 (3). pp. 24-42. ISSN 2582-0230

J

Jadhav, Amol Suresh and Rastogi, Prabha Sudhir (2025) Fixed-point Theorems in Metric Spaces and Its Applications for Nonlinear Equations. Asian Journal of Mathematics and Computer Research, 32 (2). pp. 52-61. ISSN 2395-4213

K

Kisoma, Linus Nyarusanda (2025) Modelling Seasonal Migration Patterns of Wildebeest under Climate-Driven Changes: A Predator-Prey Model with De Angelis Functional Response. Asian Research Journal of Mathematics, 21 (2). pp. 23-34. ISSN 2456-477X

Kumar, Hemant and Saxena, Vipin (2025) Optimization and Prioritization of Test Cases through the Hungarian Algorithm. Journal of Advances in Mathematics and Computer Science, 40 (3). pp. 61-72. ISSN 2456-9968

L

Lawal, Afiz Adewale and Ezeife, Enuma and Akande, Jamiu Olamilekan and Olapade, Ajibola and Olatunji, Aishat Oluwatoyin (2025) Data Mining for Financial Fraud Detection: Techniques, Case Studies and Challenges. Asian Journal of Mathematics and Computer Research, 32 (2). pp. 36-51. ISSN 2395-4213

M

Mali, Dheeraj and Hakwadiya, Mala (2025) Unique Common Fixed Point Theorem for Weakly Compatible Mappings of Type (P) in Menger Space. Asian Journal of Pure and Applied Mathematics, 7 (1). pp. 47-53.

Mishra, Anil Kumar and ., Padmavati and Sharma, Sanjay (2025) Applying Banach Algebra for Generalized (α-Ψ)-Contractive Type Maps in Cone Metric Spaces. Asian Journal of Probability and Statistics, 27 (3). pp. 96-105. ISSN 2582-0230

Modu, Babagana and Fika, Ibrahim Adamu (2025) Supervised Machine Learning Models for COVID-19 Prediction. Asian Journal of Probability and Statistics, 27 (3). pp. 13-23. ISSN 2582-0230

O

ODUSELU-HASSAN, Oladayo Emmanuel and ONYEOGHANE, Joseph Nwaka, and NJOSEH, Ignatius N. (2025) Analytic Error Estimates in Semi-Discretization of the Stochastic Cahn-Hilliard Equation. Asian Journal of Pure and Applied Mathematics, 7 (1). pp. 36-46.

P

Palavesam, Kuppusamy Vellamadam and Arcot, Siva Venkatesh and Krishnamoorthy, Mahesh Vaijainthymala and ., Ebishdon G V (2025) Building Automated Security Pipeline for Containerized Microservices. Journal of Advances in Mathematics and Computer Science, 40 (2). pp. 53-66. ISSN 2456-9968

Paul, Sandesh and Pandey, Rajeev and Mishra, Pragya (2025) Exploring the Urban-Rural Divide in Childhood Obesity: A Comprehensive Study of Socioeconomic, Dietary, and Lifestyle Determinants. Asian Journal of Probability and Statistics, 27 (2). pp. 138-152. ISSN 2582-0230

R

Rubia, José Moral de la (2025) The Beta Distribution: Applications and Insights for Social and Health Sciences. In: Mathematics and Computer Science: Research Updates Vol. 3. BP International, pp. 24-89. ISBN 978-93-49473-72-0

V

Vittal, B. (2024) Efficiency Analysis of Public and Private Sector Banks in India Using Slack-based Measure of Efficiency. Asian Journal of Probability and Statistics, 26 (11). pp. 157-171. ISSN 2582-0230

This list was generated on Thu Apr 3 11:09:51 2025 UTC.